# SDR ASAA9810104

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 18-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT ROWS 18-20 REMAINED ILLUMINATED WITH THE LIGHT SWITCH OFF.  REPLACED THE BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (M)
